Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 77, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 16, 2013, 5:04 PM EDT for Floyd County, Harrison County, Indiana; Jefferson County, Kentucky. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 5:04 PM EDT (21:04 UTC)
- Expired
- Jun 16, 2013, 5:35 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Floyd County, IN, Harrison County, IN, Jefferson County, KY
The radar
The Louisville radar (KLVX), 27 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:06 PM EDT | TSTM WND DMG | Lanesville, IN | 3 LARGE TREES DOWN IN LANESVILLE INCLUDING BRECKINRIDGE RD AT CORYDON RIDGE RD |
| Jun 16, 5:08 PM EDT | TSTM WND DMG | 3 Nw Valley Station, KY | TREES DOWN AT GREENBELT AND GLOBAL |
| Jun 16, 5:09 PM EDT | TSTM WND DMG | 2 Sse Georgetown, IN | 15 TREES DOWN IN SOUTH GEORGETOWN |
| Jun 16, 5:11 PM EDT | TSTM WND DMG | Pleasure Ridge Park, KY | DOWN POWER LINES AND TREES. |
| Jun 16, 5:12 PM EDT | TSTM WND DMG | 4 S New Albany, KY | TREES DOWN AT SOUTHWESTERN PARKWAY AND RIVER PARK |
| Jun 16, 5:24 PM EDT | TSTM WND DMG | 3 Sw Louisville, KY | TREES DOWN ON EASTERN PARKWAY NEAR BRADLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442
WUUS53 KLMK 162104
SVRLMK
INC043-061-KYC111-162135-
/O.NEW.KLMK.SV.W.0077.130616T2104Z-130616T2135Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM EDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
EAST CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
WESTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 535 PM EDT
* AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CORYDON...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...PLEASURE RIDGE PAR...SHIVELY...FAIRDALE...OKOLONA...
EDWARDSVILLE...SEVEN SPRINGS...LOTTICK CORNER...BRIDGEPORT AND
LOUISVILLE INTERNATIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3825 8567 3809 8569 3808 8571 3817 8611
3832 8604
TIME...MOT...LOC 2104Z 292DEG 26KT 3822 8598
HAIL...<.75IN
WIND...60MPH
$$
KD2 follow-up statements
199
WWUS53 KLMK 162117
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT SUN JUN 16 2013
INC061-162127-
/O.CAN.KLMK.SV.W.0077.000000T0000Z-130616T2135Z/
HARRISON IN-
517 PM EDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HARRISON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3825 8567 3809 8569 3808 8570 3808 8572
3813 8591 3816 8591 3818 8590 3819 8593
3829 8589
TIME...MOT...LOC 2117Z 292DEG 40KT 3816 8579
$$
INC043-KYC111-162135-
/O.CON.KLMK.SV.W.0077.000000T0000Z-130616T2135Z/
FLOYD IN-JEFFERSON KY-
517 PM EDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
JEFFERSON AND SOUTH CENTRAL FLOYD COUNTIES UNTIL 535 PM EDT...
AT 515 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHIVELY...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAIRDALE...OKOLONA AND LOUISVILLE INTERNATIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3825 8567 3809 8569 3808 8570 3808 8572
3813 8591 3816 8591 3818 8590 3819 8593
3829 8589
TIME...MOT...LOC 2117Z 292DEG 40KT 3816 8579
HAIL...<.75IN
WIND...60MPH
$$
KD098
WWUS53 KLMK 162126
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT SUN JUN 16 2013
INC043-KYC111-162135-
/O.CAN.KLMK.SV.W.0077.000000T0000Z-130616T2135Z/
FLOYD IN-JEFFERSON KY-
526 PM EDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JEFFERSON AND SOUTH
CENTRAL FLOYD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER...GUSTY
WINDS UP TO 45 MPH ARE STILL POSSIBLE WITH THIS STORM.
LAT...LON 3825 8567 3809 8569 3808 8570 3808 8572
3813 8591 3816 8591 3818 8590 3819 8593
3829 8589
TIME...MOT...LOC 2125Z 292DEG 26KT 3816 8580
$$
KDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:00 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 16, 3:00 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 315` PM EDT SUN JUN 16 2013 .SHORT TERM (Fathers Day through Monday Evening Night)... Issued at 300 PM EDT Sun Jun 16 2013 Well...I have primarily focused on POPS and weather to hone on the best opportunities for pcpn. 1st wave of pcpn is ahead of a cold front located from BMG to MVN. Meanwhile warm sector pcpn developing in better instability acrs S Central KY. Storms acrs the S have 1500 j/KG to work and a deep moisture plume above. These will make for a few gully washers with some gusty winds below. Some strong storms in Green county right now. The main area of precip is moving to the E-SE and will bring likely to categorical pops acrs S IN and N Central KY later afternoon through mid evening. The NAM is handling the pcpn initialization quite well and moving pcpn filed to the SE makes sense. The GFS is much more aggressive and extensive pcpn fields. The high resolution models are all over the place over the next 18 hours with the ARW, HRRR, SPC WRF etc. all having various solutions with the wx scenario. Overall, have cut back pops tonight in all except Sr Tier counties. The cold front currently located from Lake Erie to near STL will slide SE tonight to SRN IN by 12z Monday. Model soundings show low level clouds encompassing the Srn IN counties Monday morning, so have cut back pops significantly with except of the srn tier again where better instability and moisture exists. On Monday, took the POPS out of SR IN in the morning and then with ill defined front nearby have slgt chc of storms in the afternoon. For the S KY counties coordinated with PAH and have high end chance pops to low end likely pops with better MUCAPE and theta e advection. The POPS will increase as the day moves along especially across SW CWA. Made minor tweaks w.r.t. temps, except for Monday where I decreased high temps due to cloud cover. MOS guidance has upper 80s and with cloud cover mid 80s looks more realistic. .LONG TERM (Monday Night through Sunday)... Issued at 300 PM EDT Sun Jun 16 2013 Monday Night through Tuesday... Forecast confidence is not what it was just 12 hrs ago, but still looks like a period of unsettled weather Monday night through at least Tuesday as two impulses will sweep through in the cyclonically curved flow aloft. Confidence is limited by uncertainty in the timing of these disturbances, and the deeper moisture being suppressed just to our south. Will begin Monday evening with likely POPs across the southern tier, tapering down to slight chance in southern Indiana. Precip chances will expand northward later in the evening as the upper disturbance scoots through. Best chances will be a few hours either side of midnight, in line with the GFS solution which is a bit more robust than the NAM and slower than the ECMWF. Still not too excited about severe weather given weak dynamics and instability that is marginal at best, but a juicy atmosphere will support heavy rainfall as the main hazard. One more shortwave to swing through on Tuesday, so the POPs will continue as the moisture lingers. Slight chance over Indiana, but 40-50 POP from the southern tier up into the Bluegrass region where there is more juice to work with. Diurnal temp ranges will be limited by clouds and moisture. Min temps split the difference between model guidance numbers, while highs will be on the low end of consensus. Tuesday night through Sunday... Surface high over the Great Lakes and upper ridge building from the southwest will bring drier weather with temps near climo and lower humidity on Wednesday and Thursday. Warmer and more humid air will return later in the week as southerly low-level flow develops and the upper ridge continues to build in from Texas. Temps will push 90 Friday through Sunday, with lows either side of 70. With the ridge axis extending more into the Mississippi Valley, there remains the possibility for convection to fire to our north and west, and move into the Ohio Valley as it decays. Therefore will go with a somewhat broad-brush 20 POP for a lot of the weekend. && .AVIATION (12Z TAF Update)... Issued at 1250 PM EDT Sun Jun 16 2013 Well...area of showers and storms is along from BMG to MVN to VIH. This is moving at about 285 to 290 at 25 to 30 mph. The RUC and NAM seem to be handing the radar trends the best and increase the precip towards the SDF terminal late this afternoon. The new models are strongly suggesting pushing the bulk of the precip thru this evening and have a fairly dry day Monday except for the BWG TAF site. Even across the rain obs sites from IN-MO, VFR conditions dominate. across the 3 sites here are the best times for pcpn: SDF - 21-01z LEX - 23-03z BWG - 23z-05z and again on Monday && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JDG Long Term........RAS Aviation.........JDG
Hazardous weather outlook, Jun 16, 3:42 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT SUN JUN 16 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-171945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 342 PM EDT SUN JUN 16 2013 /242 PM CDT SUN JUN 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE. BRIEF HEAVY RAIN...CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS MAY ACCOMPANY ANY THUNDERSTORMS. THUNDERSTORMS WILL DIMINISH OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED MONDAY INTO TUESDAY AS A SERIES OF UPPER-LEVEL DISTURBANCES WILL CROSS THE OHIO VALLEY. STORMS THAT DEVELOP MONDAY AND MONDAY NIGHT COULD PRODUCE BRIEF HEAVY RAINFALL. CLOUD TO GROUND LIGHTNING...AND POSSIBLY GUSTY WINDS...WILL BE SECONDARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. JDG/RAS
In the hours before
Special weather statement, Jun 16, 3:57 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM CDT SUN JUN 16 2013
INZ089-KYZ025-162040-
MEADE KY-PERRY IN-
257 PM CDT SUN JUN 16 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...
AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF SANTA CLAUS TO 7 MILES SOUTH OF SANTA CLAUS...AND MOVING EAST AT
25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TELL CITY...
KITTERMAN CORNERS AND UNIONTOWN...
TROY...
CELINA AND SAINT CROIX...
TERRY AND BRANCHVILLE...
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 74 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3809 8677 3811 8681 3825 8679 3827 8657
3821 8657 3821 8646 3813 8646 3811 8640
3820 8635 3819 8633 3800 8643 3804 8652
3793 8650 3792 8658 3785 8661 3784 8663
3785 8666 3791 8665 3790 8675 3800 8681
TIME...MOT...LOC 1957Z 290DEG 20KT 3822 8674 3801 8688
KDSpecial weather statement, Jun 16, 4:04 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT SUN JUN 16 2013
KYZ035>037-162035-
FRANKLIN KY-HARRISON KY-SCOTT KY-
404 PM EDT SUN JUN 16 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF CYNTHIANA...AND MOVING EAST AT
20 MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
RUTLAND...
CONNERSVILLE AND LEES LICK...
BRECKINRIDGE...
GARNETT AND LAIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3835 8422 3833 8426 3833 8487 3836 8488
3836 8487 3834 8478 3837 8471 3850 8456
3852 8449 3854 8448 3854 8444 3857 8441
3859 8423 3858 8420
TIME...MOT...LOC 2003Z 263DEG 18KT 3839 8450
JDGSpecial weather statement, Jun 16, 4:14 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT SUN JUN 16 2013
INZ084-162045-
CRAWFORD IN-
414 PM EDT SUN JUN 16 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH SIZE HAIL...AND 50 MPH WINDS...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ENGLISH TO 6 MILES
SOUTHWEST OF ENGLISH...AND MOVING EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ENGLISH...
SULPHUR SPRINGS AND SULPHUR...
SWITZER CROSSROADS AND DEUCHARS...
MARENGO AND BEECHWOOD...
CAREFREE AND FREDONIA...
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 86 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3840 8660 3839 8631 3842 8631 3842 8626
3835 8625 3836 8627 3832 8629 3829 8625
3822 8628 3818 8632 3819 8638 3817 8638
3816 8633 3814 8632 3813 8633 3816 8646
3821 8646 3821 8657 3827 8657 3826 8664
TIME...MOT...LOC 2014Z 285DEG 21KT 3840 8644 3827 8652
KDSpecial weather statement, Jun 16, 4:33 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT SUN JUN 16 2013
INZ090-162120-
HARRISON IN-
433 PM EDT SUN JUN 16 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ENGLISH...AND MOVING EAST AT
30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CORYDON...
MOBERLY AND FRENCHTOWN...
RAMSEY AND FAIRDALE...
NEW SALISBURY AND CENTRAL BARREN...
CRANDALL AND BYRNEVILLE...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
105 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3842 8603 3833 8603 3826 8595 3819 8596
3818 8590 3803 8592 3800 8602 3796 8604
3801 8608 3801 8618 3806 8627 3814 8627
3818 8632 3822 8628 3828 8628 3829 8625
3832 8629 3836 8627 3835 8625 3842 8625
TIME...MOT...LOC 2033Z 275DEG 26KT 3829 8632
KDSpecial weather statement, Jun 16, 4:38 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT SUN JUN 16 2013
KYZ037-042-043-162110-
BOURBON KY-HARRISON KY-NICHOLAS KY-
438 PM EDT SUN JUN 16 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CYNTHIANA...AND MOVING EAST AT 20 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CARLISLE...
COLVILLE...
HOOKTOWN AND MILLERSBURG...
HEADQUARTERS...
BARTERVILLE AND ELLISVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3825 8390 3823 8430 3838 8432 3844 8397
3842 8394 3837 8391 3837 8388 3835 8385
3834 8386 3833 8383 3831 8383
TIME...MOT...LOC 2038Z 265DEG 16KT 3833 8424
JDGSpecial weather statement, Jun 16, 4:55 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM EDT SUN JUN 16 2013
KYZ033>035-162125-
FRANKLIN KY-HENRY KY-SHELBY KY-
455 PM EDT SUN JUN 16 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW CASTLE...AND MOVING EAST AT 20 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NEW CASTLE...
EMINENCE...
BELLVIEW AND PLEASUREVILLE...
NORTH PLEASUREVILLE AND DELVILLE...
BETHLEHEM AND FRANKLINTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3846 8494 3847 8492 3846 8490 3844 8492
3842 8488 3839 8489 3838 8488 3834 8479
3835 8475 3832 8474 3819 8511 3824 8517
3844 8532 3850 8499
TIME...MOT...LOC 2055Z 268DEG 18KT 3839 8523
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:23 PM EDT | Special Weather Statement | LMK | Dubois | 47 min |
| Jun 16, 3:57 PM EDT | Special Weather Statement | LMK | Perry | 43 min |
| Jun 16, 4:14 PM EDT | Special Weather Statement | LMK | Crawford | 31 min |
| Jun 16, 4:33 PM EDT | Special Weather Statement | LMK | Harrison | 47 min |
| Jun 16, 4:04 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Jun 16, 4:38 PM EDT | Special Weather Statement | LMK | Nicholas | 32 min |
| Jun 16, 4:55 PM EDT | Special Weather Statement | LMK | Henry | 30 min |
| Jun 16, 5:19 PM EDT | Special Weather Statement | LMK | Nicholas | 16 min |
| Jun 16, 5:33 PM EDT | Special Weather Statement | LMK | Bullitt | 32 min |
| Jun 16, 5:51 PM EDT | Special Weather Statement | LMK | Hardin | 29 min |
| Jun 16, 5:55 PM EDT | Special Weather Statement | LMK | Nelson | 30 min |
| Jun 16, 6:03 PM EDT | Special Weather Statement | LMK | Franklin, Shelby | 27 min |
| Jun 16, 6:22 PM EDT | Special Weather Statement | LMK | Fayette | 28 min |
| Jun 16, 7:01 PM EDT | Special Weather Statement | LMK | Jessamine, Mercer | 44 min |
| Jun 16, 7:40 PM EDT | Special Weather Statement | LMK | Madison | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.